Day Nurse Cold and Flu Liquid 240ml

£8.00
240 ML | £3.33 per 100ML
1263234

Day Nurse Liquid - 240ml.
See details below, always read the label

Suitable for: Adults and children aged 16 years and over.
Active ingredients: Paracetamol, Pseudoephedrine Hydrochloride, Pholcodine.
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

x

Pharmacy product

You cannot add this item to the customer's basket

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
In stock
Check store stock

Collect 32 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

A COMPLETE DAYTIME REMEDY FOR COLDS AND FLU - WITHOUT DROWSINESS.

Day Nurse is a daytime cold treatment that effectively relieves symptoms of colds and flu without drowsiness.

The carefully balanced ingredients combine to:

  • Reduce temperature, aches and pains
  • Sooth sore, scratchy throat and relieve sore throat pain
  • Control dry coughs
  • Relieve a blocked or runny nose and so ease the heavy stuffy feeling so often associated with colds during the day ... without drowsiness.

Day Nurse will relieve cold and flu symptoms for up to four hours at a time, when you need relief without drowsiness. Each bottle of Day Nurse will give eight 30ml doses in the form of a demulcent syrup.

Suitable for

Adults and children aged 16 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

Day Nurse liquid has been specially formulated to provide a complete daytime cold and flu treatment by quickly providing relief from major cold & flu symptoms without drowsiness.

HOW TO TAKE: For oral use only. Shake the bottle for at least 10 seconds before use. Take during the day.

Adults and children aged 16 years and over: 30ml.

Take every 4 hours up to a maximum of 4 times within 24 hours, if needed. If using a night-time product see enclosed leaflet. Always use the measure cup provided and clean after use.

Do not give to children under 16 years.

If symptoms persist consult your doctor.

Do not exceed the stated dose.

Hazards and Cautions

WARNING. DO NOT EXCEED THE STATED DOSE. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

CONTAINS PARACETAMOL - Do not take with any other paracetamol-containing products.

SAFETY! Check that the cap on the bottle is properly closed at all times.

DO NOT TAKE:

  • for longer than 7 days unless your doctor agrees.
  • with any other flu, cold or decongestant products.
  • if you have high blood pressure, hyperexcitability, heart, respiratory or kidney problems.
  • if you are pregnant or breast feeding.

CONSULT YOUR DOCTOR:

  • before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines.
  • If your child is taking any other medicine consult your doctor or pharmacist before using this product.
  • if symptoms persist, consult your doctor.

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.

Storage
Do not store above 25ºC.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or
  • complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Paracetamol, Pseudoephedrine Hydrochloride, Pholcodine.

Ingredients

Each 30 ml dose contains:

Active Ingredients: Paracetamol 1000mg, Pseudoephedrine Hydrochloride 60mg and Pholcodine 10mg.

Other Ingredients: sucrose, 5% ethanol, liquid gluclose, sodium and glycerol. See leaflet for further information.

...read more ...read less

Delivery options

Click & Collect
Collect from one of 2,200 stores. £1.50 or free when you spend £15 or more.

Standard Delivery
£3.75 or free when you spend £25 or more.

Next Day Delivery
Order by 10pm (subject to change during promotions), available 7 days a week for £4.95. This may not be available during public holidays or weekends in between public holidays. Usually delivered between 8am and 9pm. The earliest delivery date for these orders will be shown at the checkout.

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery.

For more information see our delivery help or view our returns policy.